edoc

Items where contributor is "Habegger, Philipp"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2009 | 2008 | 2005

2015

Grizzard, Robert and Habegger, Philipp and Pottmeyer, Lukas. (2015) Small points and free abelian groups. International mathematics research notices, 20. pp. 10657-10679.

2009

Habegger, Philipp. (2009) Multiplicative dependence and isolation II. The journal of the London Mathematical Society, Vol. 80, H. 2. S. 495-513.

Habegger, Philipp. (2009) Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension. Inventiones mathematicae, Vol. 176, H. 2. S. 405-447.

Habegger, Philipp. (2009) On the Bounded Height Conjecture. International mathematics research notices, 2009, no. 5. S. 860-886.

Habegger, Philipp. (2009) A Bogomolov property modulo algebraic subgroups. Bulletin de la Société mathématique de France, Vol. 137, fasc. 1. S. 93-125.

2008

Habegger, Philipp. (2008) Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups. Mathematische Annalen, Vol. 342, H. 2. S. 449-466.

2005

Habegger, Philipp. (2005) The equation $x+y=alpha$ in multiplicatively dependent unknowns. Acta arithmetica, Vol. 119. S. 349-372.